Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

On a correctness of an abstract boundary value problem

Annotation

Conditions for correct solvability of a boundary value problems for nonlinear functional-differential equations. The work is supported by the grants of Russian Fund of Fundamental Researchws (№ 07-01-00305, 09-01-97503), Scientific Program "Development of Scientific Potential of High School" (RNP № 2.1.1/1131), and included into Themeplan № 1.6.07.

Keywords

functional-differential equations; boundary value problem; continuous dependence of solutions on equation's parameters

Full-text in one file

Download

UDC

517.988, 517.965

Pages

397-399

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.